# SDR IPXA2021021865806

- Difficulty date: February 18, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,638 hours, 17,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SDR FILED OPEN L1 ELECTRIC DOOR CONTROL TOGGLE SWITCH WILL NOT OPERATE (OPEN OR CLOSE) ENTRY DOOR.  DOOR WILL NOT CLOSE AFTER FULL OPEN MANUALLY CLOSED DEFERRED PER MEL 52-10-3-1-2-1 PLACARD INSTALLED.
